# SDR ASMF200505020

- Difficulty date: May 19, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 41,797 hours, 29,042 cycles
- Engine: Pwa JT8D219
- Engine time: 39,387 hours, 27,423 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Loose
- Location: Rt Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE, DURING PUSH BACK AND RIGHT ENGINE STARTING, IT WAS NO OIL PRESSURE INDICATIONS.  THE LP2 RESTRICTOR AND THE RESPECTIVE CONNECTOR WERE CLEANED.  THE ENGINES WERE STARTED AND OIL PRESSURE INDICATION WAS CORRECT IAW MM 71-00-00, TESTED CORRECT.  DURING OVERNIGHT SERVICE LV3 LINE CONNECTION TO OIL PRESSURE TRANSMITTER WAS FOUND LOOSE.  THE LINE WAS INSTALLED IAW MM 20-10-11, TESTS WERE PERFORMED IAW MM 71-00-00, ALL CORRECT.
